Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 535, NWS Norman, OK

October 13, 20214 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2021, 6:06 AM CDT for 4 counties in Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2021, 6:06 AM CDT (11:06 UTC)
Expired
Oct 13, 2021, 6:30 AM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cleveland County, OK, Garvin County, OK, Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 52 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

564 
WUUS54 KOUN 131106
SVROUN
OKC027-049-051-087-131130-
/O.NEW.KOUN.SV.W.0535.211013T1106Z-211013T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
606 AM CDT Wed Oct 13 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Garvin County in southern Oklahoma...
  Southeastern Grady County in central Oklahoma...
  Southeastern Cleveland County in central Oklahoma...
  Southwestern McClain County in central Oklahoma...

* Until 630 AM CDT.

* At 606 AM CDT, a severe thunderstorm was located near Lindsay,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Purcell, Slaughterville, Lindsay, Lexington, Wayne, Erin Springs
  and Payne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3478 9767 3485 9774 3515 9725 3496 9714
TIME...MOT...LOC 1106Z 239DEG 53KT 3484 9763 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Zwink
2 follow-up statements
697 
WWUS54 KOUN 131115
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
615 AM CDT Wed Oct 13 2021

OKC051-131124-
/O.CAN.KOUN.SV.W.0535.000000T0000Z-211013T1130Z/
Grady OK-
615 AM CDT Wed Oct 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRADY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3480 9762 3497 9755 3515 9725 3496 9714
TIME...MOT...LOC 1114Z 239DEG 53KT 3491 9749 

$$

OKC027-049-087-131130-
/O.CON.KOUN.SV.W.0535.000000T0000Z-211013T1130Z/
Garvin OK-Cleveland OK-McClain OK-
615 AM CDT Wed Oct 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHWESTERN GARVIN...SOUTHEASTERN CLEVELAND AND SOUTHWESTERN
MCCLAIN COUNTIES...

At 614 AM CDT, a severe thunderstorm was located 5 miles southeast of
Criner, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Purcell, Slaughterville, Lindsay, Lexington, Wayne, Erin Springs and
Payne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3480 9762 3497 9755 3515 9725 3496 9714
TIME...MOT...LOC 1114Z 239DEG 53KT 3491 9749 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Zwink
371 
WWUS54 KOUN 131123
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
623 AM CDT Wed Oct 13 2021

OKC027-049-087-131133-
/O.EXP.KOUN.SV.W.0535.000000T0000Z-211013T1130Z/
Garvin OK-Cleveland OK-McClain OK-
623 AM CDT Wed Oct 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARVIN...
SOUTHEASTERN CLEVELAND AND SOUTHWESTERN MCCLAIN COUNTIES WILL EXPIRE
AT 630 AM CDT...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.  However
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3480 9762 3497 9755 3515 9725 3496 9714
TIME...MOT...LOC 1123Z 239DEG 53KT 3497 9737 

$$

Zwink

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 2:14 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Oct 13, 2:14 AM CDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Norman OK
214 AM CDT Wed Oct 13 2021

...New SHORT TERM, LONG TERM, UPPER AIR...

.SHORT TERM...
(Today and tonight)
Issued at 210 AM CDT Wed Oct 13 2021

A line of storms will continue moving through central Oklahoma
this morning. The orientation of the shear vector will remain
parallel to the Pacific front, so linear mode will be maintained
and favored as the squall line continues to move eastward. The
primary hazard with these storms will be damaging wind gusts,
although all hazards are still possible. The magnitude of the
shear vector could favor some QLCS mesovortices, although that
threat should diminish into the morning hours. Storm propagation
with this line of storms could favor some flash flooding, but this
threat across central Oklahoma appears to be low at this time.

Another wave of showers and storms are possible in parts of south
central and southeast Oklahoma this evening and into the
overnight hours. Models are showing that PWATs could be over 2
inches, which is much higher than the 90th percentile (SPC's
sounding climatology has 1.31 inches for the 90th percentile).
With that being said, flooding and flash flooding are possible
through Thursday. Some places could see over 3 inches of rain.
Driving could be especially dangerous at night when you are unsure
about flooded roads. It is very important to turn around so you
don't drown!

Bunker

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 210 AM CDT Wed Oct 13 2021

With ongoing severe weather, will keep the long term discussion
shorter. A broad mid-level trough will move through the area by
the end of the week. Rain chances will exit the area by Friday mid
morning as a cold front traverses the area. Temperatures this
weekend will be more fall-like, with highs in the mid to upper
60s. Low temperatures will be in the 40s for most of the area, and
in the upper 30s across northwest Oklahoma. Early next week,
temperatures will stay near average, with no precipitation
expected.

Bunker

&&

.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Wed Oct 13 2021

Gusty south/southeast winds will continue overnight with a line of
thunderstorms that will move east across the entire area overnight
into Wednesday morning. MVFR and some IFR conditions will occur
with the storms. VFR conditions will then return during the
morning hours as drier air works into the area with a lighter
southwest wind. Winds back to the south by around 00Z with lower
clouds and MVFR conditions begin to spread back north.

&&

.UPPER AIR...
Issued at 210 AM CDT Wed Oct 13 2021

An Upper Air flight is planned for 09Z this morning for ongoing
severe weather.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  61  76  52 /  60  30  30  40
Hobart OK         77  57  80  51 /  10  10  20  20
Wichita Falls TX  79  63  82  54 /  70  50  20  10
Gage OK           73  47  77  44 /   0   0  10  20
Ponca City OK     76  55  75  49 /  40  20  30  50
Durant OK         80  64  78  59 /  90  90  70  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from this evening through Thursday evening for
     OKZ043-047-048-050>052.

TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...30
Hazardous weather outlook, Oct 13, 5:00 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
500 AM CDT Wed Oct 13 2021

OKZ004>048-050>052-TXZ083>090-141000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
500 AM CDT Wed Oct 13 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight

.Thunderstorms...
A line of thunderstorms will continue to move into the eastern half
of Oklahoma this morning. The severe weather risk will diminish in
central Oklahoma after sunrise.

.Heavy Rainfall...
A flood watch is in effect for southeastern Oklahoma late this
evening and into Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

.Thunderstorms...
There is a chance for thunderstorms Thursday and early Friday.

.Heavy Rain...
Heavy rainfall Thursday could cause flooding in south central and
southeastern Oklahoma where a Flood Watch is in effect.

In the hours before

Special weather statement, Oct 13, 4:41 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Norman OK
441 AM CDT Wed Oct 13 2021

OKZ037-044-TXZ084>088-131030-
Tillman OK-Cotton OK-Wichita TX-Foard TX-Knox TX-Wilbarger TX-
Baylor TX-
441 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of west central Cotton,
southern Tillman, northwestern Wichita, southeastern Foard, northern
Knox, southern Wilbarger and northwestern Baylor Counties through 530
AM CDT...

At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Davidson to near Vernon to 9
miles west of Truscott. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Frederick, Davidson, Hollister, Loveland, Lockett, Thalia,
Oklaunion, Truscott, Harrold, Grayback and Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3412 9939 3442 9908 3440 9856 3418 9880
      3373 9945 3368 9999 3374 9999
TIME...MOT...LOC 0941Z 246DEG 33KT 3432 9910 3414 9933 3374 9997

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Zwink
Special weather statement, Oct 13, 4:45 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Norman OK
445 AM CDT Wed Oct 13 2021

OKZ008-013-018>020-024>026-131030-
Payne OK-Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-Kay OK-
Lincoln OK-Noble OK-
445 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of eastern Kay,
southeastern Kingfisher, northwestern Lincoln, northern Oklahoma,
Noble, Logan, Payne and northeastern Canadian Counties through 530 AM
CDT...

At 444 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Chilocco to 3 miles southwest
of Red Rock to 6 miles west of Piedmont. Movement was northeast at 60
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Oklahoma City, Edmond, Stillwater, Ponca City, Guthrie,
Perry, Piedmont, Perkins, Newkirk, Langston, Crescent, Luther,
Cashion, Morrison, Carney, Glencoe, Tryon, Ripley, Kaw City and
Coyle.

This includes the following highways...
 Interstate 35 between mile markers 139 and 190.
 Interstate 44 between mile markers 140 and 152.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3678 9675 3675 9689 3668 9693 3670 9704
      3665 9706 3659 9706 3658 9689 3651 9703
      3633 9703 3633 9692 3625 9692 3624 9682
      3616 9682 3616 9679 3562 9715 3559 9797
      3638 9730 3698 9700 3700 9675
TIME...MOT...LOC 0944Z 234DEG 52KT 3696 9696 3642 9723 3570 9785

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Zwink
Special weather statement, Oct 13, 4:59 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Norman OK
459 AM CDT Wed Oct 13 2021

OKZ023>025-027>029-037>039-044-131045-
Grady OK-Tillman OK-Cotton OK-Oklahoma OK-Stephens OK-Canadian OK-
Caddo OK-Cleveland OK-McClain OK-Comanche OK-
459 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of Comanche, Grady,
southeastern Caddo, northwestern Stephens, Oklahoma, northern Cotton,
northern Cleveland, east central Tillman, eastern Canadian and
western McClain Counties through 545 AM CDT...

At 458 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles west of Piedmont to 5 miles southeast
of Union City to near Fort Sill. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oklahoma City, Norman, Lawton, Edmond, Moore, Midwest City, Duncan,
Del City, Chickasha, Newcastle, Blanchard, Marlow, Yukon, Bethany,
Mustang, Choctaw, Warr Acres, The Village, Noble and Tuttle.

This includes the following highways...
 Interstate 35 between mile markers 99 and 143.
 Interstate 40 between mile markers 129 and 172.
 Interstate 44 between mile markers 22 and 151.
 Interstate 240 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3438 9882 3530 9793 3565 9786 3568 9715
      3536 9716 3486 9761 3486 9767 3480 9767
      3438 9809
TIME...MOT...LOC 0958Z 249DEG 46KT 3568 9779 3535 9786 3468 9848

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Zwink
Special weather statement, Oct 13, 5:31 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Norman OK
531 AM CDT Wed Oct 13 2021

OKZ013-019-020-025-026-131100-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-Noble OK-
531 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of northern Lincoln,
northeastern Oklahoma, central Noble, eastern Logan and Payne
Counties through 600 AM CDT...

At 531 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Fairfax to 5 miles north of
Arcadia. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northern Edmond, Stillwater, Guthrie, Cushing, Chandler, Perkins,
Stroud, Langston, Yale, Luther, Davenport, Wellston, Morrison,
Carney, Glencoe, Tryon, Ripley, Agra, Coyle and Arcadia.

This includes the following highways...
 Interstate 35 between mile markers 144 and 174.
 Interstate 44 between mile markers 156 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect for the warned area.

A Severe Thunderstorm Watch remains in effect for the warned area.

&&

LAT...LON 3658 9689 3655 9690 3653 9699 3651 9703
      3633 9703 3633 9692 3625 9692 3624 9682
      3616 9682 3616 9662 3567 9662 3567 9757
      3645 9717 3659 9699 3660 9691
TIME...MOT...LOC 1031Z 267DEG 46KT 3660 9681 3574 9735

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, Oct 13, 5:41 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Norman OK
541 AM CDT Wed Oct 13 2021

OKZ024>030-038>040-044-131130-
Grady OK-Cotton OK-Oklahoma OK-Stephens OK-Canadian OK-
Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-Comanche OK-
Lincoln OK-
541 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of southeastern
Comanche, western Garvin, Grady, northern Stephens, southern Lincoln,
Oklahoma, northeastern Cotton, Cleveland, southeastern Canadian,
northwestern Pottawatomie and McClain Counties through 630 AM CDT...

At 541 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Edmond to near Newcastle to 10 miles west
of Duncan. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oklahoma City, Norman, southern Edmond, Moore, Midwest City, Shawnee,
Duncan, Del City, Chickasha, Newcastle, Blanchard, Tecumseh, Purcell,
Marlow, Bethany, Mustang, Choctaw, Warr Acres, The Village and Noble.

This includes the following highways...
 Interstate 35 between mile markers 78 and 142.
 Interstate 40 between mile markers 143 and 190.
 Interstate 44 between mile markers 78 and 154.
 Interstate 240 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect for the warned area.

A Severe Thunderstorm Watch remains in effect for the warned area.

&&

LAT...LON 3447 9757 3449 9830 3566 9753 3567 9662
TIME...MOT...LOC 1041Z 251DEG 27KT 3563 9730 3522 9757 3457 9814

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JT
Special weather statement, Oct 13, 5:59 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Norman OK
559 AM CDT Wed Oct 13 2021

OKZ019-020-025-026-131145-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-
559 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of northern Lincoln,
northeastern Oklahoma, southeastern Logan and eastern Payne Counties
through 645 AM CDT...

At 559 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Quay to near Wellston. Movement
was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cushing, Chandler, Perkins, Stroud, Yale, Luther, Davenport,
Wellston, Carney, Tryon, Ripley, Agra, Warwick, Kendrick, Fallis,
Quay, Avery, Ingalls and Parkland.

This includes Interstate 44 between mile markers 156 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect for the warned area.

A Severe Thunderstorm Watch remains in effect for the warned area.

&&

LAT...LON 3616 9682 3616 9662 3567 9662 3567 9725
      3623 9682
TIME...MOT...LOC 1059Z 258DEG 38KT 3613 9680 3569 9709

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:12 PM CDTTornado WarningOUNWashita14 min
Oct 12, 7:19 PM CDTSpecial Weather StatementOUNTillman26 min
Oct 12, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Washita51 min
Oct 12, 7:40 PM CDTTornado WarningOUNComanche, Kiowa, Tillman50 min
Oct 12, 8:02 PM CDTTornado Warning Tornado observedOUNBlaine, Custer, Dewey43 min
Oct 12, 8:12 PM CDTTornado WarningOUNComanche, Kiowa, Tillman48 min
Oct 12, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey49 min
Oct 12, 8:46 PM CDTTornado WarningOUNBlaine, Custer, Dewey44 min
Oct 12, 8:53 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa, Washita52 min
Oct 12, 9:43 PM CDTTornado WarningOUNCaddo32 min
Oct 12, 10:49 PM CDTSpecial Weather StatementOUNCanadian41 min
Oct 12, 10:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward77 min
Oct 13, 12:14 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward61 min
Oct 13, 12:38 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills, Woodward67 min
Oct 13, 1:14 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Major, Woods, Woodward61 min
Oct 13, 1:44 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills46 min
Oct 13, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Woods29 min
Oct 13, 2:06 AM CDTSpecial Weather StatementOUNBeckham24 min
Oct 13, 2:23 AM CDTSpecial Weather StatementOUNDewey, Major37 min
Oct 13, 2:29 AM CDTSpecial Weather StatementOUNBeckham31 min
Oct 13, 2:58 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Dewey, Grant, Major47 min
Oct 13, 3:00 AM CDTSpecial Weather StatementOUNCuster, Greer, Harmon, Jackson, Washita45 min
Oct 13, 3:35 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher25 min
Oct 13, 3:41 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Tillman34 min
Oct 13, 3:56 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Noble49 min
Oct 13, 4:11 AM CDTSpecial Weather StatementOUNCaddo, Canadian49 min
Oct 13, 4:25 AM CDTSevere Thunderstorm WarningOUNKay39 min
Oct 13, 4:41 AM CDTSpecial Weather StatementOUNTillman49 min
Oct 13, 4:45 AM CDTSpecial Weather StatementOUNLogan, Noble, Payne45 min
Oct 13, 4:59 AM CDTSpecial Weather StatementOUNCleveland, Comanche, Grady, Oklahoma46 min
Oct 13, 5:07 AM CDTTornado WarningOUNCanadian, Oklahoma23 min
Oct 13, 5:27 AM CDTTornado WarningOUNOklahoma18 min
Oct 13, 5:31 AM CDTSpecial Weather StatementOUNLincoln, Payne29 min
Oct 13, 5:41 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma, Stephens49 min
Oct 13, 5:44 AM CDTTornado WarningOUNLincoln, Logan, Oklahoma18 min
Oct 13, 5:59 AM CDTSpecial Weather StatementOUNLincoln46 min
Oct 13, 6:27 AM CDTSpecial Weather StatementOUNGarvin, Lincoln, Pottawatomie33 min
Oct 13, 6:44 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma2 hr
Oct 13, 6:55 AM CDTSpecial Weather StatementOUNPontotoc, Seminole50 min
Oct 13, 6:57 AM CDTSpecial Weather StatementOUNCarter, Garvin, Love, Murray48 min
Oct 13, 7:19 AM CDTTornado WarningOUNPontotoc, Pottawatomie, Seminole26 min
Oct 13, 7:29 AM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
Oct 13, 7:44 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole46 min
Oct 13, 8:07 AM CDTTornado WarningOUNHughes23 min
Oct 13, 2:54 PM CDTSpecial Weather StatementOUNBryan66 min
Oct 13, 3:17 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.